MAUDE Adverse Event Report: MicroAire Surgical Instruments MicroAire SmartRelease; Autoclavable Endoscope

MicroAire Surgical Instruments MicroAire SmartRelease; Autoclavable Endoscope
Model Number 81025
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction

Brand Name
MicroAire SmartRelease
Common Device Name
Autoclavable Endoscope
Manufacturer (Section D)
MicroAire Surgical Instruments
3590 grand forks blvd
charlottesville VA 22911
Manufacturer (Section G)
MicroAire Surgical Instruments
3590 grand forks blvd
charlottesville VA 22911
Manufacturer Contact
christina weiss
3590 grand forks blvd
charlottesville, VA 22911
+1(434)975-8360
MDR Report Key50108379
Report Number2020601-2026-00007
Device Sequence Number18831618
Product Code HRX
UDI-Device Identifier00847399017253
UDI-Public(01)00847399017253(11)260513
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81025
Device Catalogue Number81025
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer07/09/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown